Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Brown discharge. Taking birth control. Did not get periods. Sexually active. Is it implantation bleeding?

i have been on birthcontrol for about 1 year now. my doctor has told me to keep taking the bithcontrol and no take the sugar pills so i do not have my period ever. i am sexually active and do not use condoms . recently i have seen some brown discharge with little bits of tissue in it. i have never had this before and i am worried that it may be implantation bleeding, help please
Asked On : Sat, 10 Nov 2012
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Implantation bleeding is a fresh bleed. Brown discharge is usually old blood and as such could be due to a breakthrough bleed. Yet, I would suggest an assessment of the serum beta-hCG titres along with a trans-vaginal sonogram to exclude/confirm pregnancy. If pregnancy is excluded, you could be having some hormonal imbalance perhaps due to weight disturbances or other causes which need to be diagnosed after a check up and further management planned. Hope this helps.
Answered: Tue, 20 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor